2 doctors weighed in:
I have an allergic reaction to an antibiotic and I have water blisters everywhere. What I can do for comfort?
2 doctors weighed in

Dr. Gregory Hines
Family Medicine
In brief: Benadryl (diphenhydramine)
Take 25-50mg of benadryl, (diphenhydramine) and stop the offending antibiotic.
See your physician as soon as possible to get an alternate agent, and to let them record your allergy.

In brief: Benadryl (diphenhydramine)
Take 25-50mg of benadryl, (diphenhydramine) and stop the offending antibiotic.
See your physician as soon as possible to get an alternate agent, and to let them record your allergy.
Dr. Gregory Hines
Dr. Gregory Hines
Thank
1 comment
Dr. J. Lawrence Dohan
Blisters are not a histamine reaction and will not improve with any antihistamine. See your DR. at once. Benadryl is used as a sleeping pill: be careful to use only if you are prepared to sleep! There are much better antihistamines.
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors